# SDR AALA20011710

- Difficulty date: August 29, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING INOPERATIVE.  REPLACED LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
